MAUDE Adverse Event Report: COVIDIEN 3 GA RENEWABLES DIALYSIS; CONTAINER, SHARPS

COVIDIEN 3 GA RENEWABLES DIALYSIS; CONTAINER, SHARPS
Model Number 8964
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that there were cracks on the lid and body of the container.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number could not be provided by the customer.A sample was not provided for evaluation therefore the reported conditions stated by the customer could not be determined as neither samples nor photos were not available for evaluation.The potential root cause for a cracked container and lid could occur during shipping and handling due to external stress/forces post manufacturing or the container and lid may have cracked due to a sharp impact during use.Based on the existing controls, and the complaint history review, additional correction or containment activities are not warranted at this time.Product is routinely examined to ensure it meets all acceptance quality limits.All lots are statistically sampled and inspected for cracks and other anomaly¿s prior to release.A lot cannot be released unless it meets all acceptance requirements.

Brand Name
3 GA RENEWABLES DIALYSIS
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key9769610
Report Number1424643-2020-00566
Device Sequence Number2488180
Product Code MMK
UDI-Device Identifier40884521018250
UDI-Public40884521018250
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8964
Device Catalogue Number8964
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date04/20/2020
Patient Sequence Number1